# SDR SWAA2019071134704

- Difficulty date: June 6, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bumper
- Part number: 416A2304
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE ENDCAP BUMPER CRACKED.  R&R ENDCAP PER SRM.
